# SDR BJNA20170822007

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737-400
- Aircraft serial: 252
- Aircraft time: 60,932 hours, 37,813 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AND FLAPS RETRACTED, THE LEADING EDGE FLAPS TRANSIT AMBER LIGHT REMAINED ILLUMINATED.  NR 2 SLAT GREEN LIGHT REMAINED ILLUMINATED. AIRPLANE WAS TAKEN OUT OF SERVICE TO PERFORMED MAINTENANCE.
